# SDR GLBA2013072900281

- Difficulty date: July 26, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N184UX
- Make and model: Beech 1900D
- Aircraft serial: UE184
- Aircraft time: 37,874 hours, 47,205 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT DURING AN OPS CHECK, FLIGHT TO TEST THE GEAR, THE GEAR FAILED TO EXTEND, 2 AMP CIRCUIT BREAKER TRIPS AT HANDLE, PUMPED GEAR DOWN MANUALLY. OPS CHECK FLIGHT UNSATISFACTORY.
